We report a 62-year-old Caucasian man with a major depressive episode currently in partial remission on citalopram 40 mg and bupropion 150 mg twice a day. The patient had a recent visit with his primary care physician and was started on tramadol 50 mg three times a day for musculoskeletal pain. Three day after being started on tramadol, the patient presented to the emergency department with tremors, diaphoresis, and anxiety. He denied excessive use of any of his medication and denied any recent illicit drug use. Further examination revealed tachycardia, elevated blood pressure, and presence of clonus in the lower extremities. The patient was diagnosed with serotonin syndrome based on the triad of mental status changes, autonomic hyperactivity, and neuromuscular abnormalities. He was admitted to the intermediate care unit for further monitoring. Medications, including citalopram, bupropion, and tramadol, were discontinued, and supportive care was provided. Diazepam was used to help with anxiety, and labetolol was used to reduce the patient’s autonomic instability. The symptoms resolved within 48 hours of admission. Antidepressant medications were restarted at a lower dose and titrated in outpatient care. The primary care physician was educated about the drug interaction, and an alternative analgesic medication was used in the future for this patient.